Ramón Miralies, MD; Juan Pedro-Botet, MD; Magí Farré, MD; Juan Rubiés-Prat, MD
To the Editor: Captopril is an effective drug used to treat hypertension and cardiac failure. Skin reactions are the commonest side effects induced by the drug (1, 2). Although cutaneous vasculitis has been described in four patients, rechallenge was done in only one case (1, 3, 4). We describe a well-documented case of hypersensitivity vasculitis on the lower extremities induced by Captopril.
A 62-year-old woman with a previous history of diabetes, hypertension, and coronary heart disease had been treated with glibenclamide, nifedipine, percutaneous nitroglycerine, digoxin, and furosemide for a year. Eight months before admission, Captopril was added (75 mg daily).
Miralies R, Pedro-Botet J, Farré M, Rubiés-Prat J. Captopril and Vasculitis. Ann Intern Med. 1988;109:514. doi: 10.7326/0003-4819-109-6-514_1
Download citation file:
Published: Ann Intern Med. 1988;109(6):514.
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use